# SDR ASAA2024010347443

- Difficulty date: January 3, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 71,301 hours, 37,262 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Support
- Part number: 185A120113119
- Condition: Damaged
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS DAMAGE TO ELEVATOR TRIM TAB SUPPORT CHORD, CLEVIS AND CLIP. GROUNDED - YES. FABRICATED NEW CLIP. REMIVED AND REPLACED SUPPORT CHORD AND CLEVIS PER ASA EA 700-55EA-26415, BOEING DWGS 185A1700 AND 185A1212.
